Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 285071, 9 pages
Research Article

Cubical Sets and Trace Monoid Actions

Faculty of Computer Technology, Komsomolsk-on-Amur State Technical University, Prospect Lenina 27, Komsomolsk-on-Amur 681013, Russia

Received 17 August 2013; Accepted 6 September 2013

Academic Editors: J. Hoff da Silva and C. Wang

Copyright © 2013 Ahmet A. Husainov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmet A. Husainov, “Cubical Sets and Trace Monoid Actions,” The Scientific World Journal, vol. 2013, Article ID 285071, 9 pages, 2013.